Skip to Main Content

Browse issues

Issue Cover
Volume 4, Issue 2
July 1972
ISSN 0024-6093
EISSN 1469-2120
Issue navigation

Volume 4, Issue 2, July 1972

NOTES AND PAPERS

A. W. Chatters
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 125–126, https://doi.org/10.1112/blms/4.2.125
Norman E. Hurt
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 127–129, https://doi.org/10.1112/blms/4.2.127
J. M. Whittaker
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 130–132, https://doi.org/10.1112/blms/4.2.130
R. M. Bryant and L. G. Kovács
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 133–135, https://doi.org/10.1112/blms/4.2.133
Wolfgang Schwarz
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 136–140, https://doi.org/10.1112/blms/4.2.136
S. P. O'gorman
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 141–142, https://doi.org/10.1112/blms/4.2.141
D. W. H. Gillam and others
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 143–144, https://doi.org/10.1112/blms/4.2.143
Donald J. Collins
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 145–147, https://doi.org/10.1112/blms/4.2.145
I. G. MacDonald
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 148–150, https://doi.org/10.1112/blms/4.2.148
M. J. Dunwoody
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 151–155, https://doi.org/10.1112/blms/4.2.151
C. T. C. Wall
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 156–160, https://doi.org/10.1112/blms/4.2.156
R. Patrick Martineau
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 161–162, https://doi.org/10.1112/blms/4.2.161
Nigel Ray
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 163–164, https://doi.org/10.1112/blms/4.2.163
C. T. C. Wall
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 165–166, https://doi.org/10.1112/blms/4.2.165
Marvin Tretkoff
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 167–170, https://doi.org/10.1112/blms/4.2.167
Gert K. Pedersen
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 171–175, https://doi.org/10.1112/blms/4.2.171
A. Evyatar and D. B. Scott
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 176–178, https://doi.org/10.1112/blms/4.2.176
A. J. Knight
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 179–183, https://doi.org/10.1112/blms/4.2.179
Y. M. Wong
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 184–186, https://doi.org/10.1112/blms/4.2.184
John W. Rutter
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 187–190, https://doi.org/10.1112/blms/4.2.187
J. M. Marstrand
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 191–195, https://doi.org/10.1112/blms/4.2.191
Colin McDiarmid
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 196–198, https://doi.org/10.1112/blms/4.2.196
P. R. Goodey
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 199–201, https://doi.org/10.1112/blms/4.2.199

Obituary

Peter J. Hilton
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 202–217, https://doi.org/10.1112/blms/4.2.202

Book Reviews

A. J. Ellis
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Page 218, https://doi.org/10.1112/blms/4.2.218a
J. M. Anderson
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 218–219, https://doi.org/10.1112/blms/4.2.218b
Tom Willmore
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 219–220, https://doi.org/10.1112/blms/4.2.219
E. J. Scourfield
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Page 220, https://doi.org/10.1112/blms/4.2.220a
J. G. Wendel
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 220–221, https://doi.org/10.1112/blms/4.2.220b
Norman Biggs
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 221–222, https://doi.org/10.1112/blms/4.2.221
L. Cooper
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 222–223, https://doi.org/10.1112/blms/4.2.222
J. D. Knowles
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 223–224, https://doi.org/10.1112/blms/4.2.223
N. H. Bingham
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 224–225, https://doi.org/10.1112/blms/4.2.224
G. R. Allan
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 225–226, https://doi.org/10.1112/blms/4.2.225
R. L. Goodstein
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 226–227, https://doi.org/10.1112/blms/4.2.226
N. H. Bingham
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 227–228, https://doi.org/10.1112/blms/4.2.227
Graham Higman
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 228–229, https://doi.org/10.1112/blms/4.2.228
I. G. MacDonald
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Page 229, https://doi.org/10.1112/blms/4.2.229a
D. Rees
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 229–231, https://doi.org/10.1112/blms/4.2.229b
J. H. Williamson
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 231–232, https://doi.org/10.1112/blms/4.2.231
Ronald Brown
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 232–233, https://doi.org/10.1112/blms/4.2.232
R. L. E. Schwarzenberger
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 233–234, https://doi.org/10.1112/blms/4.2.233
G. A. Reid
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 235–236, https://doi.org/10.1112/blms/4.2.235
D. E. Edmunds
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 236–237, https://doi.org/10.1112/blms/4.2.236
Ronald Brown
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 237–238, https://doi.org/10.1112/blms/4.2.237
P. M. Cohn
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 238–239, https://doi.org/10.1112/blms/4.2.238
F. C. Piper
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Page 239, https://doi.org/10.1112/blms/4.2.239
N. H. Bingham
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Page 240, https://doi.org/10.1112/blms/4.2.240
N. H. Bingham
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Page 241, https://doi.org/10.1112/blms/4.2.241a
A. W. Ingleton
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 241–242, https://doi.org/10.1112/blms/4.2.241b
E. H. Sondheimer
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 242–243, https://doi.org/10.1112/blms/4.2.242
David Kendall
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 243–244, https://doi.org/10.1112/blms/4.2.243
Michael Marcus
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Page 244, https://doi.org/10.1112/blms/4.2.244
M. S. P. Eastham
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Page 245, https://doi.org/10.1112/blms/4.2.245a
G. E. H. Reuter
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Page 245, https://doi.org/10.1112/blms/4.2.245b
J. Cofman
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Page 246, https://doi.org/10.1112/blms/4.2.246a
A. Marden
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 246–248, https://doi.org/10.1112/blms/4.2.246b
W. K. Hayman
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 248–249, https://doi.org/10.1112/blms/4.2.248
T. M. Flett
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 249–250, https://doi.org/10.1112/blms/4.2.249
N. H. Bingham
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Page 251, https://doi.org/10.1112/blms/4.2.251
H. Reiter
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 252–253, https://doi.org/10.1112/blms/4.2.252
R. Henstock
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 253–254, https://doi.org/10.1112/blms/4.2.253
Ivor Grattan-Guinness
Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Page 254, https://doi.org/10.1112/blms/4.2.254

RECORDS

Bulletin of the London Mathematical Society, Volume 4, Issue 2, July 1972, Pages 255–256, https://doi.org/10.1112/blms/4.2.255
Close
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close

This PDF is available to Subscribers Only

View Article Abstract & Purchase Options

For full access to this pdf, sign in to an existing account, or purchase an annual subscription.

Close